Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sherri

Naltrexone problems

Recommended Posts

Hi I have POTS and Fibromyalgia, plus Hashimoto's Disease, and recently was put on 4.5 of Naltrexone. I started immediately to have a funny feeling in my head and some nausea. Also made me very sleepy but could not sleep. I have been diagnosed with Lyme Disease and already having sleep problems, so that might be making things worse. Now my low blood pressure has went very high

( 140/ 100) and I wondered if anyone else has taken the Naltrexone and had problems with it? Did you lower the dose?

Thanks

Share this post


Link to post
Share on other sites

I also have Lyme and and on LDN. I have not been able to tolerate it very well though Bc of heard palpitations. I am only on .5 which is a very low dose. It really does help me but I feel like it's very stimulating and may be negatively effecting my PoTs and heart issues. You are on the very highest dose ( for low dose naltrexone). My dr days you have to play around with the dosage, till you find your right dose. It's definitely not one size fits all. I do know that LDN has helped a lot of people with lyme and can help modulate the immune system. So I do think it's really beneficial. Hope this helps! It seems quite a high dose to start on. Everything I have heard is that you build it up slowly. Most I know start at 1 or 1.5.

Share this post


Link to post
Share on other sites

I tried a small dose of 1.5mg LDN, once and once only! I planned to increase gradually to about 4.5mg as tolerated. I am an opioid responder (pain and hyperadrenergic symptoms wise) and was hoping to boost my endogenous opioids.  My reaction to it was similar to someone withdrawing severely from heroin - sweating, extreme tachycardia, high BP, shaking, anxiety, agitation and general malaise. I did't sleep at all that night. I guess I must be producing some of my own opioids after all for that to happen!

Share this post


Link to post
Share on other sites

I take 2.5 ml  before bed. I tried different doses before hitting on that one. If I go higher,  I get crazy dreams and my sleep is poor.  Also, if I take it during the day, it does not help. The evening dose has helped quite a bit however! Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...